A generalized Jaynes-Cummings Hamiltonian and supersymmetric shape invariance

Nenhuma Miniatura disponível

Data

2000-04-28

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Iop Publishing Ltd

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

A class of shape-invariant bound-state problems which represent two-level systems are introduced. It is shown that the coupled-channel Hamiltonians obtained correspond to the generalization of the Jaynes-Cummings Hamiltonian.

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 33, n. 16, p. 3173-3178, 2000.

Itens relacionados

Financiadores